Alert archive / Montana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 28, 2025, 4:38 PM MDT for Cascade County, Judith Basin County, Montana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2025, 4:38 PM MDT (22:38 UTC)
- Expired
- Jul 28, 2025, 5:30 PM MDT
- In force
- 52 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Cascade County, MT, Judith Basin County, MT
The radar
The Great Falls radar (KTFX), 85 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 1:16 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 10.6 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -99 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
583
WUUS55 KTFX 282238
SVRTFX
MTC013-045-282330-
/O.NEW.KTFX.SV.W.0113.250728T2238Z-250728T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
438 PM MDT Mon Jul 28 2025
The National Weather Service in Great Falls has issued a
* Severe Thunderstorm Warning for...
Northwestern Judith Basin County in central Montana...
East central Cascade County in central Montana...
* Until 530 PM MDT.
* At 438 PM MDT, a severe thunderstorm was located 18 miles south of
Belt, or 28 miles west of Stanford, moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Stanford, Geyser, Sluice Boxes State Park, Raynesford, Windham, and
Monarch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4687 11012 4704 11099 4733 11100 4735 11012
4727 11013 4727 11008
TIME...MOT...LOC 2238Z 274DEG 33KT 4713 11082
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glinskas3 follow-up statements
619
WWUS55 KTFX 282252
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
452 PM MDT Mon Jul 28 2025
MTC013-045-282330-
/O.CON.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Judith Basin MT-Cascade MT-
452 PM MDT Mon Jul 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN JUDITH BASIN AND EAST CENTRAL CASCADE COUNTIES...
At 452 PM MDT, a severe thunderstorm was located 15 miles southwest
of Geyser, or 24 miles west of Stanford, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Stanford, Geyser, Raynesford, Windham, and Monarch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4703 11092 4733 11094 4735 11012 4727 11013
4727 11008 4687 11012
TIME...MOT...LOC 2252Z 269DEG 23KT 4713 11075
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glinskas892
WWUS55 KTFX 282304
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
504 PM MDT Mon Jul 28 2025
MTC013-282313-
/O.CAN.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Cascade MT-
504 PM MDT Mon Jul 28 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CASCADE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.
&&
LAT...LON 4701 11011 4705 11065 4709 11065 4709 11074
4731 11078 4734 11076 4735 11036 4734 11012
4727 11013 4726 11008
TIME...MOT...LOC 2303Z 274DEG 33KT 4712 11060
$$
MTC045-282330-
/O.CON.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Judith Basin MT-
504 PM MDT Mon Jul 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN JUDITH BASIN COUNTY...
At 503 PM MDT, a severe thunderstorm was located 11 miles southwest
of Geyser, or 17 miles west of Stanford, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Stanford, Geyser, Raynesford, and Windham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4701 11011 4705 11065 4709 11065 4709 11074
4731 11078 4734 11076 4735 11036 4734 11012
4727 11013 4726 11008
TIME...MOT...LOC 2303Z 274DEG 33KT 4712 11060
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Glinskas689
WWUS55 KTFX 282320
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
520 PM MDT Mon Jul 28 2025
MTC045-282330-
/O.EXP.KTFX.SV.W.0113.000000T0000Z-250728T2330Z/
Judith Basin MT-
520 PM MDT Mon Jul 28 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JUDITH BASIN
COUNTY WILL EXPIRE AT 530 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.
&&
LAT...LON 4701 11011 4705 11065 4709 11065 4709 11074
4731 11078 4734 11076 4735 11036 4734 11012
4727 11013 4726 11008
TIME...MOT...LOC 2320Z 274DEG 33KT 4711 11039
$$
GlinskasWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:18 PM MDT, 2 hours 20 minutes earlier. Its key messages:
- Increased risk for strong to severe thunderstorms this afternoon and evening across Central Montana and vicinity.
- Daily opportunities for afternoon and evening showers and thunderstorms will be around through the remainder of the week and weekend.
- Slower moving thunderstorms later in the week will be capable of producing heavy rain, increasing the risk for localized flash flooding.
Area forecast discussion, Jul 28, 2:18 PM MDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 218 PM MDT Mon Jul 28 2025 .KEY MESSAGES... - Increased risk for strong to severe thunderstorms this afternoon and evening across Central Montana and vicinity. - Daily opportunities for afternoon and evening showers and thunderstorms will be around through the remainder of the week and weekend. - Slower moving thunderstorms later in the week will be capable of producing heavy rain, increasing the risk for localized flash flooding. && .DISCUSSION... - Meteorological Overview: A persistent southwesterly flow aloft will continue across the Northern Rockies through the end of the week and into the weekend. Meanwhile at the surface, easterly winds will continue to usher in increasing moisture, especially over the plains. The threat this week will slowly transition from severe weather to excessive rainfall due to slow moving and potent precipitation producing thunderstorms. As for today: Subtle H5 speed max will continue its approach to the region. 18Z RAOB at TFX demonstrates around 30 kts effective shear, which should increase further as the subtle speed max arrives later this afternoon. This increased shear, combined with observed instability in excess of 1,000 m2/s2 should foster an increased risk of severe thunderstorms, including supercells through the remainder of the day across portions of Central MT and vicinity. The initial concern is for large hail given the straight hodographs and lower observed DCAPE, but a threat for wind should develop in far eastern areas (Fergus county and vicinity) as storms begin to interact and congeal later this afternoon and early evening. There appears at least a low-end threat for another round of showers and thunderstorms late tonight across portions of the Hi-Line, though this is low-confidence at this time. Looking ahead to Tuesday: Better moisture begins to work into Southwest Montana. As such, better instability in these areas develops tomorrow afternoon. Shear does look to decrease Tuesday, but looks to stay just high enough to support a risk of strong to severe wind gusts from decaying thunderstorms. Given the forecast instability in excess of 1,500 m2/s2, brief instances of large hail cannot be rule out either, even if shear is lower. Overall storm motions appear to slow down Tuesday, which raises concerns for excessive rainfall. Given there is only a marginal risk for excessive rainfall across much of the forecast area, we are electing to hold off from a Flood Watch at this time. Wednesday onward: Although southwesterly flow aloft continues later in the week, the magnitude weakens considerably. Given ample moisture that is forecast to remain in place, and sufficient instability, the slower storm motions that develop as a result of the weakened flow will raise concerns for excessive rainfall resulting in flash flooding. Areas most prone to flash flooding include burn scars and urban areas. Given there is lower confidence in the specifics such as when and where, we will hold off from any flood watches at this time. Overall, trends will be monitored for the need of a flood watch across portions of the region through the remainder of the week. -AM - Forecast Confidence & Scenarios: The greatest uncertainty this forecast period is related to the risk for flash flooding Wednesday onward across the region. Confidence in persistent thunderstorms is largely related to mesoscale features (Such as stalled outflow boundaries, mountain anchoring, etc), which are likely not going to be resolved until the day or of night prior. Hence, no flood watches are being issued at this time, but will continue to be considered. -AM && .AVIATION... 28/18Z TAF Period Low clouds are expected to persist along the Rocky Mountain Front including KCTB through the next couple hours before lifting ahead of the expected thunderstorm development this afternoon/evening. A period of VFR conditions is expected before afternoon thunderstorms start to develop and track northeast across the region through this evening. A few storms later this afternoon could produce damaging winds, large hail and localized heavy rainfall with brief local local terrain obstruction and reduced visibility. Hoenisch/thor Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 56 82 59 82 / 50 20 30 30 CTB 52 76 54 78 / 30 20 30 20 HLN 56 82 58 82 / 60 40 40 40 BZN 51 84 54 82 / 40 50 40 40 WYS 40 81 43 80 / 10 30 30 50 DLN 47 84 49 81 / 20 50 30 40 HVR 55 82 56 84 / 40 30 10 10 LWT 53 76 53 76 / 60 50 50 50 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
In the hours before
Special weather statement, Jul 28, 3:46 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Great Falls MT
346 PM MDT Mon Jul 28 2025
MTZ312-317-282230-
Little Belt and Highwood Mountains MT-Cascade County below 5000ft MT-
346 PM MDT Mon Jul 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CASCADE COUNTY THROUGH
430 PM MDT...
At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Cascade, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sluice Boxes State Park, Eden, Sand Coulee, Stockett, and
Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.
&&
LAT...LON 4707 11145 4722 11155 4746 11104 4719 11080
TIME...MOT...LOC 2146Z 246DEG 25KT 4718 11140
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GlinskasSpecial weather statement, Jul 28, 3:57 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Great Falls MT
357 PM MDT Mon Jul 28 2025
MTZ313-317-282230-
Judith Basin County and Judith Gap MT-
Little Belt and Highwood Mountains MT-
357 PM MDT Mon Jul 28 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL JUDITH BASIN
COUNTY THROUGH 430 PM MDT...
At 357 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Stanford to 16 miles west
of Hobson. Movement was northeast at 20 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Hobson, Ackley Lake State Park, Windham, Utica, Moccasin, and
Benchland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.
&&
LAT...LON 4687 11022 4703 11032 4719 10988 4718 10978
4690 10976
TIME...MOT...LOC 2157Z 240DEG 14KT 4706 11014 4693 11021
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
RCGSpecial weather statement, Jul 28, 4:00 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Great Falls MT
400 PM MDT Mon Jul 28 2025
MTZ312-282300-
Cascade County below 5000ft MT-
400 PM MDT Mon Jul 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TETON...
SOUTHWESTERN CHOUTEAU AND NORTHWESTERN CASCADE COUNTIES THROUGH 500
PM MDT...
At 400 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fort Shaw, or 14 miles north of Cascade, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Great Falls, Black Eagle, Fort Shaw, Fort Shaw, Ulm, Portage,
Malmstrom Afb, Vaughn, First Peoples Buffalo Jump State Park, Simms,
and Sun River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and north central Montana.
&&
LAT...LON 4743 11105 4738 11190 4750 11194 4757 11192
4770 11111
TIME...MOT...LOC 2200Z 258DEG 23KT 4747 11181
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GlinskasSpecial weather statement, Jul 28, 4:07 PM MDT, 31 minutes before
Special Weather Statement National Weather Service Great Falls MT 407 PM MDT Mon Jul 28 2025 MTZ320-321-282245- Big Belt, Bridger and Castle Mountains MT-Meagher County Valleys MT- 407 PM MDT Mon Jul 28 2025 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEAGHER COUNTY THROUGH 445 PM MDT... At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles south of White Sulphur Springs, moving northeast at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Lennep. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central Montana. && LAT...LON 4630 11090 4646 11101 4662 11065 4638 11049 TIME...MOT...LOC 2207Z 245DEG 15KT 4642 11086 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH RCG
Local storm report, Jul 28, 4:22 PM MDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
422 PM MDT Mon Jul 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM Hail 4 NW Winston 46.52N 111.71W
07/28/2025 E1.25 Inch Broadwater MT Public
Social media report estimating max hail size
of 1.25 inches. Time estimated.
&&
AMSpecial weather statement, Jul 28, 4:31 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Great Falls MT
431 PM MDT Mon Jul 28 2025
MTZ312-282315-
Cascade County below 5000ft MT-
431 PM MDT Mon Jul 28 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CASCADE COUNTY
THROUGH 515 PM MDT...
At 431 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cascade, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Montana.
&&
LAT...LON 4744 11187 4742 11140 4717 11145 4727 11185
4731 11184 4731 11188
TIME...MOT...LOC 2231Z 278DEG 12KT 4734 11178
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
GlinskasThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:04 PM MDT | Special Weather Statement | TFX | 26 min | |
| Jul 27, 6:12 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 48 min |
| Jul 27, 6:29 PM MDT | Special Weather Statement | TFX | 31 min | |
| Jul 27, 6:37 PM MDT | Special Weather Statement | TFX | Judith Basin | 23 min |
| Jul 27, 7:07 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Toole | 38 min |
| Jul 27, 7:24 PM MDT | Special Weather Statement | TFX | Wheatland | 51 min |
| Jul 27, 7:31 PM MDT | Special Weather Statement | TFX | Blaine | 44 min |
| Jul 27, 7:40 PM MDT | Special Weather Statement | TFX | Toole | 35 min |
| Jul 27, 7:53 PM MDT | Special Weather Statement | TFX | Liberty, Toole | 52 min |
| Jul 27, 8:10 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 65 min |
| Jul 27, 8:15 PM MDT | Special Weather Statement | TFX | Fergus | 30 min |
| Jul 27, 8:46 PM MDT | Special Weather Statement | TFX | Fergus | 44 min |
| Jul 27, 9:14 PM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty | 61 min |
| Jul 27, 10:13 PM MDT | Special Weather Statement | TFX | Hill | 47 min |
| Jul 27, 10:52 PM MDT | Special Weather Statement | TFX | Blaine | 38 min |
| Jul 27, 11:19 PM MDT | Areal Flood Advisory | TFX | Blaine, Hill | 4 hr |
| Jul 27, 11:29 PM MDT | Special Weather Statement | TFX | Blaine | 61 min |
| Jul 27, 11:46 PM MDT | Special Weather Statement | TFX | Meagher | 44 min |
| Jul 28, 2:42 AM MDT | River Flood Warning | TFX | Blaine | 3 hr |
| Jul 28, 1:43 PM MDT | Special Weather Statement | TFX | Teton | 32 min |
| Jul 28, 1:59 PM MDT | Special Weather Statement | TFX | Jefferson | 46 min |
| Jul 28, 2:13 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 62 min |
| Jul 28, 2:14 PM MDT | Special Weather Statement | TFX | Broadwater | 46 min |
| Jul 28, 2:24 PM MDT | Special Weather Statement | TFX | Judith Basin | 51 min |
| Jul 28, 2:36 PM MDT | Special Weather Statement | TFX | Pondera | 39 min |
| Jul 28, 2:39 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson, Lewis and Clark | 36 min |
| Jul 28, 2:43 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 47 min |
| Jul 28, 3:04 PM MDT | Special Weather Statement | TFX | Jefferson | 26 min |
| Jul 28, 3:05 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 19 min |
| Jul 28, 3:11 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 29 min |
| Jul 28, 3:12 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark, Teton | 63 min |
| Jul 28, 3:15 PM MDT | Special Weather Statement | TFX | Meagher | 45 min |
| Jul 28, 3:29 PM MDT | Special Weather Statement | TFX | Fergus | 46 min |
| Jul 28, 3:46 PM MDT | Special Weather Statement | TFX | Judith Basin | 44 min |
| Jul 28, 3:46 PM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jul 28, 3:51 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Judith Basin, Meagher | 54 min |
| Jul 28, 3:56 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 64 min |
| Jul 28, 3:57 PM MDT | Special Weather Statement | TFX | Judith Basin | 33 min |
| Jul 28, 4:00 PM MDT | Special Weather Statement | TFX | Cascade | 60 min |
| Jul 28, 4:03 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Meagher | 42 min |
| Jul 28, 4:07 PM MDT | Special Weather Statement | TFX | Meagher | 38 min |
| Jul 28, 4:09 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 51 min |
| Jul 28, 4:18 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 29 min |
| Jul 28, 4:31 PM MDT | Special Weather Statement | TFX | Cascade | 44 min |
| Jul 28, 4:35 PM MDT | Areal Flood Advisory | TFX | Judith Basin | 3 hr |
| Jul 28, 4:38 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 26 min |
| Jul 28, 4:45 PM MDT | Special Weather Statement | TFX | Fergus | 45 min |
| Jul 28, 4:51 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 54 min |
| Jul 28, 4:55 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 50 min |
| Jul 28, 4:58 PM MDT | Special Weather Statement | TFX | Fergus | 77 min |
| Jul 28, 5:00 PM MDT | Special Weather Statement | TFX | Cascade | 30 min |
| Jul 28, 5:09 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus | 51 min |
| Jul 28, 5:15 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 60 min |
| Jul 28, 5:17 PM MDT | Special Weather Statement | TFX | Cascade | 28 min |
| Jul 28, 5:27 PM MDT | Areal Flood Advisory | TFX | Fergus | 4 hr |
| Jul 28, 5:28 PM MDT | Special Weather Statement | TFX | Chouteau | 47 min |
| Jul 28, 5:37 PM MDT | Special Weather Statement | TFX | Fergus | 38 min |
| Jul 28, 5:48 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 42 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.